Health

You should never use turmeric in a combination with these medications!

It is widely considered that turmeric can cure almost every health problem that can commonly appear. It has the ability to replace medications, because of the fact that it is healthier and provides more health benefits than them.

Although turmeric can provide some very beneficial things, people often times underestimate its power, and its ability to affect their body. According to some studies, if you consume turmeric in a combination with some drugs, or you overconsume it, it can lead to lots of side effects.

What is turmeric?

When we talk about turmeric, most people think about the root of the plant. It has been used in India for more than 4,000 years, and even then, people knew that it is a special plant. They also used it as a spice in almost each one of their dishes. It is important to mention that the benefits and the effects that it has on the human body, have never been scientifically proven, there are tons of studies that suggest that this plant has the ability to provide many health benefits.

The health benefits of this plant are stored in the curcumin, which is an active ingredient that is contained in the turmeric. The experts have based their decisions on many studies and researchers, and they say that the curcumin contains powerful antioxidant, antithrombotic, anti-inflammatory and anti-carcinogenic properties.

Side effects of turmeric

We already mentioned that the compounds that make the turmeric beneficial, also make it dangerous if not used properly. This is especially true if you consume the turmeric in a combination with some medications. For an example, if you are taking some medication that is a blood-thinner, then you should not use turmeric as well. The reason for that is because the turmeric has anti-thrombotic properties, which in a combination with the medication, will increase the risk of bleeding. In other words, the turmeric contains properties which will boost the effectiveness of the medications. The most common blood thinning medications are clopidogrel, warfarin, and aspirin.

Turmeric can also interfere with medications that are used for decreasing the levels of stomach acid. It will combine with these medications and it will make these pills act in the exact opposite way as they are supposed to. This means that there are chances that you develop nausea, bloating and stomach pain. There are two types of medications that are used for reducing the levels of stomach acid, but it is important to remember that all of them will interfere with turmeric.

Also, avoid using turmeric with hard drugs like omeprazole (Prilosec, Losec), esomeprazole (Nexium), lansoprazole (Prevacid), pantoprazole (Protonix), dexlansoprazole (Dexillant) and rabeprazole (Acipehx).

Also, keep in mind that turmeric can cause some allergic reactions like rashes or hives, in individuals that are allergic to it. If you notice that your body reacts to the turmeric in a negative way, stop consuming it, and opt for some other natural remedy.

The bottom line

Please remember that these are side-effects which appear in some people if they are allergic, and in the ones that do not consume turmeric responsibly. If you take it in the way you should, you will be able to experience its amazing health benefits, because after all, it is one of nature’s most powerful remedies.

Click to comment

Leave a Reply

Your email address will not be published. Required fields are marked *

To Top